advertisement
Question
Posted by: Shadow | 2010/09/26

strange period

I''ve been on the pill (Minerva) for more than 3 years. I usually get my period consistently at the same time whenever I take the placebo pills (not every month). They always have the same bright red colour.
This month my period was right on time but the blood was very brown and had a sticky consistency. There never was any bright red blood. What are the chances of me being pregnant? I always use condoms and take my pill more or less at the same time every day.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The chances of pregnancy are low. This is probably related to the thinness of the womb lining.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/09/28

The chances of pregnancy are low. This is probably related to the thinness of the womb lining.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010/09/28

The chances of pregnancy are low. This is probably related to the thinness of the womb lining.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement